MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY OTW; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT25030W
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It is reported that during use, the resolute integrity drug-eluting stent (des) became damaged when trying to place it in the diagonal vessel.Device was inspected prior to use , no issues noted.Lesion was pre-dilated.Resistance was noted when advancing the device and excessive force was used.The procedure was completed with another resolute des after anchoring a balloon in the lad.The balloon enabled the new stent to cross the lesion.

Brand Name
RESOLUTE INTEGRITY OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6471190
Report Number9612164-2017-00418
Device Sequence Number10908248
Product Code NIQ
UDI-Device Identifier00613994793270
UDI-Public00613994793270
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2017
Device Catalogue NumberRSINT25030W
Device Lot Number0007697411
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1